# SDR ASOA200801668

- Difficulty date: December 6, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 15,320 hours, 10,304 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 FRAME UPON FURTHER INVESTIGATION FOUND CORROSION TO BE OUT OF LIMITS.  LT 280 BEAM REMOVED AND REPLACED PER CRJ700 SRM 51-42-06 AND 51-42-21, PER MODSUM IS67053110026,SRM 51-42-13, SB670BA-53-026, CRJ 700 SRM 51-21-16 AND CRJ 700 SRM 51-21-11.
